How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask MasterDoc Your Own Question
MasterDoc
MasterDoc, Doctor
Category: Medical
Satisfied Customers: 1611
Experience:  20 years of experience as an Emergency Physician; board certified in Emergency Medicine
3119816
Type Your Medical Question Here...
MasterDoc is online now
A new question is answered every 9 seconds

Loestrin 20..bleeding..period on my 7 pill free days, i did a test

This answer was rated:

i had my baby son 5 months ago, i started Loestrin 20, 3 months ago. The first 2 months were ok but i had quite a bit of break through bleeding but took all my pills correctly as i always do, however, after my 3rd pack of pills i did not get a period on my 7 pill free days, i did a test which was negetive. i am wandering why this happened? Although i slept with my husband a few times we always used other protection aswell as my pill. i am due to see my own GP next week as i am worried and cant figure out why it happened. Is it common to miss a period on this pill or any pill? I have continued with my pill as recommended in the leaflet. Can i get some advice?

C.
Yes, my advise is not to worry about this. It is VERY common to skip a period while on the pill. Most likely your GP will tell you that everything is fine.
Please click ACCEPT>
Feel free to ask a follow-up question.
And a BONUS is always appreciated.
MasterDoc and 4 other Medical Specialists are ready to help you
Customer: replied 7 years ago.
Thankyou, have you heard of this often happening? I will probably relax once i have had a discussion with my regular gp as i know her. i am continuing with my pill as normal and in the HOPE i get my period as normal next month if not i will change pill or come of it as i DO NOT want this 2 be happening.
AI said, this is quite common. By next month your body will probably adjust or the MD can change the brand of pill.
Thanks for the ACCEPT.
And a BONUS is always appreciated.
Customer: replied 7 years ago.
I did think myself it was maybe my body adjusting to the pill and also my body changing after having my baby? i was on logynon for a few years, 2 years before i had my son and i never had any problems, i dont know if im keen on this pill to be honest, if this 'missing periods' will be happening at times i dont want this!!! If your certain its normal then hopefully things will settle and regulate. Thankyou.
Customer: replied 7 years ago.
I did think myself it was maybe my body adjusting to the pill and also my body changing after having my baby? i was on logynon for a few years, 2 years before i had my son and i never had any problems, i dont know if im keen on this pill to be honest, if this 'missing periods' will be happening at times i dont want this!!! If your certain its normal then hopefully things will settle and regulate. Thankyou.
Customer: replied 7 years ago.
Do you think the above is possible with regards XXXXX XXXXX pill? I guess im just worried as its never happened to me before, i was always on time with my periods on and off the pill so to miss 1 is something ive not experienced apart from when i got pregnant which was a nice surprise as we been trying since we got married. Could you please get back to me about this, could missing periods be quite common with any pill and could it happen again?